MathSciNet Relay Station
MathSciNet bibliographic data
MR1997050 (2005b:14037) 14F40 (20E42)
Alon, Gil; de Shalit, Ehud Cohomology of discrete groups in harmonic cochains on buildings. Israel J. Math. 135 (2003), 355–380.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement